Cases of the Wiener–Hopf equation on a quadrant of the plane
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1445-1457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a11,
author = {N. I. Moraru},
title = {Cases of the {Wiener{\textendash}Hopf} equation on a quadrant of the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1445--1457},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a11/}
}
N. I. Moraru. Cases of the Wiener–Hopf equation on a quadrant of the plane. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1445-1457. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a11/